We would like to thank an anonymous referee for excellent comments on an earlier draft of this paper. Correspondence: Andreas Kaeck
Stochastic Volatility Jump-Diffusions for European Equity Index Dynamics
Version of Record online: 4 JUN 2013
© 2011 John Wiley & Sons Ltd
European Financial Management
Volume 19, Issue 3, pages 470–496, June 2013
How to Cite
Kaeck, A. and Alexander, C. (2013), Stochastic Volatility Jump-Diffusions for European Equity Index Dynamics. European Financial Management, 19: 470–496. doi: 10.1111/j.1468-036X.2010.00613.x
- Issue online: 4 JUN 2013
- Version of Record online: 4 JUN 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!